# SDR REXA2022070501464

- Difficulty date: June 9, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N917XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15155
- Aircraft time: 32,983 hours, 22,625 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Cowl Door
- Part number: CN6242020011
- Condition: Damaged
- Location: Rh Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"RH LOWER TRANSCOWL LATCH DOOR GOUGED.  
.40"" X .20"" X .040"" DEEP"	REPLACED RH LOWER TRANSCOWL LATCH DOOR.
